American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Gi-Ren Liu and Narn-Rueih Shieh. Multi-scaling limits for relativistic diffusion equations with random initial data. Trans. Amer. Math. Soc. 367 (2015) 3423-3446.
Abstract, references, and article information   
View Article: PDF

[2] Yu-Chu Lin, Chi-Cheung Poon and Dong-Ho Tsai. Contracting convex immersed closed plane curves with slow speed of curvature. Trans. Amer. Math. Soc. 364 (2012) 5735-5763.
Abstract, references, and article information   
View Article: PDF

[3] Hongjie Dong. Solvability of second-order equations with hierarchically partially BMO coefficients. Trans. Amer. Math. Soc. 364 (2012) 493-517. MR 2833589.
Abstract, references, and article information   
View Article: PDF

[4] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Markus Kunze, Luca Lorenzi and Alessandra Lunardi. Nonautonomous Kolmogorov parabolic equations with unbounded coefficients. Trans. Amer. Math. Soc. 362 (2010) 169-198. MR 2550148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xinfu Chen, Yuanwei Qi and Mingxin Wang. Singular solutions of parabolic $p$-Laplacian with absorption. Trans. Amer. Math. Soc. 359 (2007) 5653-5668. MR 2327046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Archil Gulisashvili. Nonautonomous Kato classes of measures and Feynman-Kac propagators. Trans. Amer. Math. Soc. 357 (2005) 4607-4632. MR 2156723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Changfeng Gui and Xiaosong Kang. Localization for a porous medium type equation in high dimensions. Trans. Amer. Math. Soc. 356 (2004) 4273-4285. MR 2067119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Panagiota Daskalopoulos and Manuel del Pino. Nonradial solvability structure of super-diffusive nonlinear parabolic equations. Trans. Amer. Math. Soc. 354 (2002) 1583-1599. MR 1873019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Matania Ben-Artzi, Jonathan Goodman and Arnon Levy. Remarks on a Nonlinear Parabolic Equation. Trans. Amer. Math. Soc. 352 (2000) 731-751. MR 1615935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniele Andreucci. Degenerate parabolic equations with initial data measures. Trans. Amer. Math. Soc. 349 (1997) 3911-3923. MR 1333384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Seeley. Contraction semigroups for diffusion with drift . Trans. Amer. Math. Soc. 283 (1984) 717-728. MR 737895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luis A. Caffarelli and Avner Friedman. Continuity of the density of a gas flow in a porous medium . Trans. Amer. Math. Soc. 252 (1979) 99-113. MR 534112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roger M. Hayne. Uniqueness in the Cauchy problem for parabolic equations . Trans. Amer. Math. Soc. 241 (1978) 373-399. MR 0477456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Barry F. Knerr. The porous medium equation in one dimension . Trans. Amer. Math. Soc. 234 (1977) 381-415. MR 0492856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward D. Conway. The Cauchy problem for degenerate parabolic equations with discontinuous drift . Trans. Amer. Math. Soc. 179 (1973) 239-249. MR 0350204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia